# SDR ASAA2025111763265

- Difficulty date: November 17, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 70,261 hours, 37,770 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 365531014
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAIN SHEAR WEB AT RBL-28 HAS MULTIPLE AREAS OF CORROSION BETWEEN BS 1006 TO BS 1016. GROUNDED - YES. FABRICATED AND REPLACED DRAIN SHEAR WEB ON BS 1006 TO 1016 RBL 28 IAW IAW 53-70-55 AND SRM 51-40-02-OG-O, UPON FURTHER EVALUATION FOUND TO HAVE NO ALLOWABLE LIMITS.
